Reproducing kernels for Dunkl polyharmonic polynomials
Commentationes Mathematicae Universitatis Carolinae (2012)
- Volume: 53, Issue: 1, page 37-50
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Dunkl C.F., 10.1090/S0002-9947-1989-0951883-8, Trans. Amer. Math. Soc. 311 (1989), no. 1, 167–183. MR0951883DOI10.1090/S0002-9947-1989-0951883-8
- Dunkl C.F., Xu Y., Orthogonal Polynomials of Several Variables, Cambridge Univ. Press, Cambridge, 2001. Zbl0964.33001MR1827871
- Kuran Ü., 10.1112/jlms/s2-4.1.15, J. London Math. Soc. (2) 4 (1971), 15–26. Zbl0219.31013MR0293116DOI10.1112/jlms/s2-4.1.15
- Mejjaoli H., Trimèche K., 10.1080/10652460108819351, Integral Transform. Spec. Funct. 12 (2001), no. 3, 279–302. MR1872437DOI10.1080/10652460108819351
- Ren G.B., 10.1007/BF02884718, Sci. China Ser. A 48 (2005), suppl., 333–342. Zbl1131.43010MR2156514DOI10.1007/BF02884718
- Render H., 10.1007/s00013-008-2447-9, Arch. Math. 91 (2008), 136–144. Zbl1151.31007MR2430797DOI10.1007/s00013-008-2447-9
- Rösler M., 10.1007/3-540-44945-0_3, (Leuven, 2002), Lecture Notes in Mathematics, 1817, Springer, Berlin, 2003, pp. 93–135. MR2022853DOI10.1007/3-540-44945-0_3
- Rösler M., 10.1007/s002200050307, Comm. Math. Phys. 192 (1998), 519–542. MR1620515DOI10.1007/s002200050307
- Trimèche K., 10.1080/10652460108819358, Integral Transform. Spec. Funct. 12 (2001), no. 4, 349–374. MR1872375DOI10.1080/10652460108819358